Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 217, NWS Indianapolis, IN

June 10, 2011Fountain County, Parke County, Vermillion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2011, 11:55 PM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 11:55 PM EDT (03:55 UTC)
Expired
Jun 11, 2011, 12:45 AM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:13 AM EDTTSTM WND GST 70Clinton, INWINDS GUSTED TO THIS ESTIMATED SPEED SEVERAL TIMES DURING A 10-MINUTE PERIOD. TREES AND LIMBS DOWN.
Jun 11, 12:20 AM EDTTSTM WND GST 50Dana, INPARTS OF CITY WITHOUT POWER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS53 KIND 110355
SVRIND
INC045-121-165-110445-
/O.NEW.KIND.SV.W.0217.110611T0355Z-110611T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1155 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  PARKE COUNTY IN WEST CENTRAL INDIANA...
  VERMILLION COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1245 AM EDT

* AT 1151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GEORGETOWN...OR 12 MILES SOUTHWEST OF DANVILLE...AND MOVING EAST AT
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLANFORD AROUND 1205 AM EDT...
  GESSIE AND DANA AROUND 1210 AM EDT...
  CAYUGA...PERRYSVILLE...FAIRVIEW PARK AND CLINTON AROUND 1215 AM
  EDT...
  LODI...NEWPORT AND MONTEZUMA AROUND 1220 AM EDT...
  MECCA AROUND 1225 AM EDT...
  KINGMAN AND BLOOMINGDALE AROUND 1230 AM EDT...
  YEDDO AND VEEDERSBURG AROUND 1235 AM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4012 8754 4015 8711 3966 8710 3966 8754
TIME...MOT...LOC 0355Z 265DEG 29KT 3998 8767
WIND...HAIL 60MPH 1.00IN

$$

PUMA
4 follow-up statements
068 
WWUS53 KIND 110409
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1209 AM EDT SAT JUN 11 2011

INC045-121-165-110445-
/O.CON.KIND.SV.W.0217.000000T0000Z-110611T0445Z/
FOUNTAIN-PARKE-VERMILLION-
1209 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FOUNTAIN...PARKE AND VERMILLION COUNTIES UNTIL 1245 AM EDT...

AT 1205 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NEWPORT...OR 18 MILES SOUTHEAST OF DANVILLE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MECCA AROUND 1215 AM EDT...
  KINGMAN...BLOOMINGDALE...YEDDO AND VEEDERSBURG AROUND 1220 AM
  EDT...
  TURKEY RUN STATE PARK...MARSHALL AND ROCKVILLE AROUND 1225 AM
  EDT...
  WALLACE...JUDSON AND HILLSBORO AROUND 1230 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4012 8754 4015 8711 3966 8710 3966 8754
TIME...MOT...LOC 0409Z 269DEG 34KT 3991 8741
WIND...HAIL 60MPH 1.00IN

$$

PUMA
328 
WWUS53 KIND 110417
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1217 AM EDT SAT JUN 11 2011

INC045-121-165-110445-
/O.CON.KIND.SV.W.0217.000000T0000Z-110611T0445Z/
FOUNTAIN-PARKE-VERMILLION-
1217 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FOUNTAIN...PARKE AND VERMILLION COUNTIES UNTIL 1245 AM EDT...

AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
EAST OF NEWPORT...OR 24 MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING
EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARSHALL...JUDSON...WALLACE AND HILLSBORO AROUND 1225 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3973 8754 4012 8754 4015 8711 3966 8710
TIME...MOT...LOC 0417Z 271DEG 35KT 3990 8726
WIND...HAIL 60MPH 1.00IN

$$

PUMA
769 
WWUS53 KIND 110426
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1226 AM EDT SAT JUN 11 2011

INC165-110435-
/O.CAN.KIND.SV.W.0217.000000T0000Z-110611T0445Z/
VERMILLION-
1226 AM EDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR VERMILLION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4011 8738 4015 8711 3966 8710 3972 8739
      3974 8738 3983 8739 3986 8736 3988 8738
      3989 8737 3991 8739
TIME...MOT...LOC 0425Z 271DEG 35KT 3990 8716

$$

INC045-121-110445-
/O.CON.KIND.SV.W.0217.000000T0000Z-110611T0445Z/
FOUNTAIN-PARKE-
1226 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FOUNTAIN AND PARKE COUNTIES UNTIL 1245 AM EDT...

AT 1223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
70 MPH.  THIS STORM WAS LOCATED 9 MILES NORTH OF ROCKVILLE...OR 18
MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF PARKE AND
SOUTHERN FOUNTAIN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4011 8738 4015 8711 3966 8710 3972 8739
      3974 8738 3983 8739 3986 8736 3988 8738
      3989 8737 3991 8739
TIME...MOT...LOC 0425Z 271DEG 35KT 3990 8716
WIND...HAIL 70MPH <.75IN

$$

PUMA
616 
WWUS53 KIND 110440
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1240 AM EDT SAT JUN 11 2011

INC045-121-110450-
/O.EXP.KIND.SV.W.0217.000000T0000Z-110611T0445Z/
FOUNTAIN-PARKE-
1240 AM EDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FOUNTAIN AND PARKE
COUNTIES WILL EXPIRE AT 1245 AM EDT/1145 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4011 8738 4015 8711 3966 8710 3972 8739
      3974 8738 3983 8739 3986 8736 3988 8738
      3989 8737 3991 8739
TIME...MOT...LOC 0440Z 271DEG 35KT 3988 8695

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 10:31 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 10, 10:31 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 PM EDT FRI JUN 10 2011

.UPDATE...
AVIATION SECTION UPDATED

&&

.SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP
THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL
FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON
SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH
PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT
ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH
THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE
MIDDLE 80S BY WEDNESDAY.

&&

.NEAR TERM /REST OF TONIGHT/...

STORMS ARE STRUGGLING TO STAY TOGETHER ACROSS ILLINOIS AT THIS
TIME...AND HAVE BEEN THAT WAY ALL EVENING. SO...DROPPED POPS TO
CHANCE ACROSS THE EASTERN THIRD OF FORECAST AREA. STAYED WITH
LIKELY ACROSS THE REMAINDER OF THE AREA...CURRENT THINKING IS THAT
COLD FRONT COULD STILL TRIGGER ACTIVITY OVER THE NORTHWEST
PORTIONS OF THE AREA LATE TONIGHT. CURRENT QPFS IN GRIDS ARE ON
LOWER SIDE...SO DO NOT HAVE TO MAKE ANY AMENDMENTS TO THOSE. TEMPS
ARE ON TRACK...NO CHANGES. UPDATED GRIDS HAVE BEEN SENT.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE
FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT
SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS
THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM
THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS.
TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE
AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO
BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY
NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER
TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND
HIGHS SUNDAY ONLY IN THE 70S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE
BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE
RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE
THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM
CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE
STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR
HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S.

&&

.AVIATION.../DISCUSSION FOR THE 03Z TAF UPDATE/

VFR TO CONTINUE FOR THE NEXT SEVERAL HOURS.

BASED UPON RADAR TRENDS CONVECTION OVER CENTRAL ILLINOIS IS
DIMINISHING AS IT PROPAGATES EAST. RAPID REFRESH ALSO SHOWS THIS
TREND. THUS HAVE INCLUDED ONLY VCTS FOR NOW IN THE WESTERN TAF
SITES AND VCSH AT IND AS THUNDER MAY BE COMPLETELY GONE ONCE THIS
FEATURE ARRIVES.

BELOW...

/DISCUSSION FOR THE 00Z TAFS/...

VFR CONDITIONS EXPECTED FOR MUCH OF THIS TAF PERIOD.

RADAR TRENDS SHOW WIND SHIFT LINE PUSHING THROUGH THE NORTHWEST
TAF SITES AND ALLOWING SOMEWHAT MORE STABLE AIR TO SETTLE ACROSS
THE AREA AND DIMINISH THE TSRA THREAT. ALSO DAYTIME HEATING WILL
CONTINUE TO WANE OVER THE NEXT FEW HOURS. THUS WILL REMOVE MOST
VCTS MENTION THIS EVENING.

MODELS SUGGEST THAT SHORT WAVE OVER THE MID-MISSISSIPPI VALLEY
WILL PROPAGATE ACROSS CENTRAL INDIANA TONIGHT. CONFIDENCE IS LOW IN
HOW MUCH PRECIPITATION OR HOW ORGANIZED THIS SYSTEM WILL BE WHEN
IT ARRIVES. THUS FOR NOW WILL KEEP VFR CONDITIONS ALONG WITH VCSH
MENTION THROUGH TE MORNING HOURS.

HIGHER CONFIDENCE EXISTS LATE SATURDAY MORNING AND SATURDAY
AFTERNOON AS COOLER AND DRIER AIR ARRIVES BEHIND A COLD FRONT.
FORECAST SOUNDINGS SHOW STRONG DRYING ASSOCIATED WITH THE STRONG
SUBSIDENCE AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE UPPER
MIDWEST.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...TDUD
SHORT TERM...CP
LONG TERM....CP
AVIATION...JP
Hazardous weather outlook, Jun 10, 10:04 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 PM EDT FRI JUN 10 2011

INZ021-028>031-035>049-052>057-061>065-068>072-120215-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
1004 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY
STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT
LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067-120215-
VIGO-SULLIVAN-KNOX-
1004 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY
STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT
LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS.

LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH
RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO END BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

In the hours before

Special weather statement, Jun 10, 5:58 PM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 PM EDT FRI JUN 10 2011

INZ070-102245-
LAWRENCE-
558 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM ADVISORY FOR LAWRENCE COUNTY UNTIL 645 PM
EDT...

AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BEDFORD...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
TUNNELTON...SPRING MILL STATE PARK AND BEDFORD AROUND 605 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3888 8668 3897 8628 3877 8627 3876 8627
      3876 8628 3874 8628 3873 8631 3869 8630
      3868 8650 3869 8668
TIME...MOT...LOC 2158Z 252DEG 29KT 3878 8652

77/TDUD
Local storm report, Jun 10, 6:19 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
619 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     1 E SELMA               40.19N 85.26W
06/10/2011                   DELAWARE           IN   TRAINED SPOTTER

            UTILITY POLES AND TREES OR TREE LIMBS DOWN...DAMAGE TO A
            SWIMMING POOL. LOCATED IN THE VICINITY OF 700 EAST AND
            50S NEAR STATE ROUTE 32

&&

BHH
Special weather statement, Jun 10, 11:21 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 PM EDT FRI JUN 10 2011

INZ053-054-062-110345-
MONROE-MORGAN-OWEN-
1121 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN MONROE...WESTERN
MORGAN AND NORTHEASTERN OWEN COUNTIES UNTIL 1145 PM EDT...

AT 1114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF SPENCER...OR 19 MILES
NORTHWEST OF BLOOMINGTON...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
PARAGON AROUND 1145 PM EDT...

&&

LAT...LON 3947 8672 3947 8669 3949 8668 3956 8655
      3937 8638 3927 8669 3942 8681
TIME...MOT...LOC 0321Z 240DEG 12KT 3941 8670

PUMA
Local storm report, Jun 10, 11:38 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1138 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             3 E ALBANY              40.30N 85.18W
06/10/2011  U0.50 INCH       RANDOLPH           IN   TRAINED SPOTTER

            DIME SIZE HAIL

&&

BHH
Local storm report, Jun 10, 11:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1143 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             STINESVILLE             39.30N 86.65W
06/10/2011  U0.75 INCH       MONROE             IN   TRAINED SPOTTER

            DIME SIZE HAIL

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:21 PM EDTSpecial Weather StatementINDMorgan24 min
Jun 10, 11:37 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan38 min
Jun 11, 12:24 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam51 min
Jun 11, 12:48 AM EDTSevere Thunderstorm WarningINDHendricks42 min
Jun 11, 1:02 AM EDTSevere Thunderstorm WarningINDBoone43 min
Jun 11, 1:17 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion43 min
Jun 11, 1:50 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion40 min
Jun 11, 2:05 AM EDTSevere Thunderstorm WarningINDDelaware, Madison, Tipton40 min
Jun 11, 2:15 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings, Lawrence5 hr
Jun 11, 2:21 AM EDTSevere Thunderstorm WarningINDKnox, Sullivan54 min
Jun 11, 2:41 AM EDTAreal Flood WarningINDDelaware, Madison4 hr
Jun 11, 2:42 AM EDTSevere Thunderstorm WarningINDDelaware, Randolph18 min
Jun 11, 6:12 PM EDTSpecial Weather StatementINDGreene48 min
Jun 11, 7:05 PM EDTSpecial Weather StatementINDGreene40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.